# SDR UIEA2017040200469

- Difficulty date: April 2, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, RT CORE COWL FAIRING SKIN UPPER AFT CUTOUT SECTION INTERIOR SURFACE FOUND WORN.  REPAIRED IAW SRM 54-42-01-2R-5, REPAIR 5, REV 103.
